# SDR ABXA030187

- Difficulty date: February 4, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,136 hours, 27,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAN, TREAT AND PRIME SKIN UNDER C4 SCUFF PLATE.  CLEANED CORROSION, TREATED, PRIMED SKIN.  FABRICATED AND INSTALLED FILLERS, DOUBLERS AND TRIPLERS IAW DC-8 REA D853-46013-MR, AND THE SRM.
